Advertisement

Perturbazione dello spettro di un operatore ellittico di tipo variazionale, in relazione ad una variazione del campo

  • 45 Accesses

  • 18 Citations

Summary

Let Ω be an open bounded set in Rm and let EΩ be an elliptic self-adjoint variational operator with Dirichlet's data zero. Changing suitably the shape of Ω, we obtain a new open set Ω* such that EΩ* has only simple eigenvalues. Moreover choosing a suitable metric for the family of the open sets diffromorphic to Ω, the set of all Ω* such that EΩ* has multiple eigenvalues, is of the first category.

Bibliografia

  1. [1]

    I. Babuska -R. Vyborny,Continuons dependence of eigenvalues on the demain, Czecho. Math. J.,15 (1965), pp. 90.

  2. [2]

    A. M. Micheletti,Perturbazione dello spettro dell'operatore di Laplace, in relazione ad una variazione del campo, Ann. Scuola Norm. Sup. Pisa, vol. XXVI, fasc. I (1972).

  3. [3]

    A. M. Micheletti,Metrica per famiglie di domini limitati e proprietà generiche degli autovalori, Ann. Scuola Norm. Sup. Pisa, vol. XXVI, fasc. III (1973).

  4. [4]

    Sz. Nagy,Perturbations des transformations autoadiointes dans l'espace de Hilbert, Comm. Math. Helv.,19 (1946–1947), pp. 347–366.

  5. [5]

    L. Hormander,Linear partial differential operators, Springer-Verlag, Berlin.

Download references

Author information

Additional information

Entrata in Redazione il 20 dicembre 1972.

Lavoro eseguito nell'ambito del contratto di ricerca del C.N.R. comitato per la matematica.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Micheletti, A.M. Perturbazione dello spettro di un operatore ellittico di tipo variazionale, in relazione ad una variazione del campo. Annali di Matematica 97, 267–281 (1973). https://doi.org/10.1007/BF02414915

Download citation